Very annoying bug on my alt!

  • Currently since I used one of the EP potions from the quest on my alt it keeps spamming my screen saying "Duration of EP XP increases by 100", over and over and well you get it, I have repaired, reinstalled, restarted pc, and even after the patch it persists. It causes severe lag on my end even with disabling the alert tab under chat options

  • Thats some kind of invisible buff

    you gotta stay online long enough to make it run out and thus disappear - if i remember right

  • I have repaired, reinstalled, restarted pc

    You should try re-installing Windows too. ^^

    Just wait 348 days, don't renew your TERA Club and problem will solve itself. :thumbup:

    You could also not play that char or delete it. :|

    Alternatively, write to Support to ask them to fix it for you. They'll simply remove the buff from your character, which will make the annoying spam stop. It's a very old bug, yet it seems Gameforge hasn't bothered asking Bluehole to fix it for everyone.

  • What Oraoraora said above: this happens when you use a buff which is naturally granted when you have TC (same goes with crystalbinds and other xp boosts). It is not something you can "fix" on your end.


    Say you have no TC and you stack two complete crystalbinds, you'll get the message because once one expires, the second starts.

    In case of TC, your current crystalbind (or here, current passive EP XP boost) will not expire until your TC expires. Then when your TC expires, the one buff in background will start.